# SDR AU960036

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: MAKILA1A
- Condition: Over Temp
- Location: Engine (Turbine
- Component: Tmeca, MAKILA1A
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K, E

## Discrepancy

(AUS) ENGINE OVERTEMPED ON START - EGT WAS BELOW 900 DEGREES C FOR 38  SECONDS - EGT LIMITS ON START 810 DEGREES C TO 900 DEGREES C FOR 2 SECONDS - SUSPECT START FOLLOWED ABORTED START WHICH LEFT A  SUBSTANTIAL AMOUNT OF FUEL IN THE ENGINE
